So sick I haven't eaten much in weeks

I have been severely nauseated. My stomach burns. I can't take my medication. Thankfully I had some clexane. They checked out my gallbladder. 1 at they said the walls were thick & it didn't look good. Then they ran a gallbladder test & said it was functioning. They looked down my stomach yesterday & said it looks fine. I am just not getting better. A terrible taste in my mouth, nausea. Burning sensation can't eat or take my blood thinning medicine. I am tired & weak. I ate a little cereal, a slice of bread & jello all day. Not sure what to do  designer16

10 Replies

oldestnewest
  • Sorry you are feeling so awful, I was just wondering what other medications you are on  and have you got another appointment with a doctor, the reason I ask about medication is when I had hydroxychloroquine instead of placquinil I felt a bit like that 

  • What about things like pancreatitis? Did they check for this?

  • Been tested for celiac disease and/or diverticulitis yet?

  • No

  • Have you been on a lot of antibiotics over the years? May be time for probiotics…

  • Are you gluten free? also probiotics can help if you have had a lot of antibiotics, and I agree with the idea of investigating your Pancreas, as suggested by Lynn above.   Not saying it is this, but maybe rule it out:     ncbi.nlm.nih.gov/pubmed/151...

    MaryF

  • I have only been taking Eliquist 2x a day, placid, & protonix. I haven't taken any antibiotics. I had an ultrasound. They said everything looked fine except the gallbladder walls are swollen. They checked the function & they said its working. They looked down my stomach & said it looked fine. I am not a complainer but I am really sick. Designer 16

  • As daisyd suggested, certain versions of hydroxychloroquine(plaquenil) have not too good side effects.  I had horrible symptoms when I was given the meds by a diff supplier can't remember what exactly but I know my tummy was upset.  There is a note somewhere on forum suggesting what manufacturers' recipe of hydroxychloroquine is the same as plaquenil.  I then asked my chemist to only give me this , and he has agreed.  Good luck.

  • Hi honey! So sorry ur feeling poorly! I too suffer from nausea everyday of my life! My doc gives me compazine! It helps me in 10 min! I also have bad taste in my mouth which doesn't help! Rinse and gargle with mouthwash if u can! I also have Sogerns Syndrome! It's one of the autoimmune things that go with APS! Try getting up, no matter how week and tired you may feel! Sit and fold clothes, paperwork and whatever it is you do! Start slowly and drink plenty of water! Move around and push yourself to whatever limits you can! Make a goal each day and stick to it! Whatever it is just push urself too these goals everyday and ur appetite will slowly come back! Eat hearty soups! They're good for you and a comfort food! I hope my advice helps you! It's what I do everyday!!! Please keep in touch ! Godspeed 

  • Thank you. I just recently found out my left kidney is swollen & blocked. Maybe that is making me nauseated. Designer16

You may also like...